Irregularities of distribution, VII

Wolfgang Schmidt

Acta Arithmetica (1972)

  • Volume: 21, Issue: 1, page 45-50
  • ISSN: 0065-1036

How to cite


Schmidt, Wolfgang. "Irregularities of distribution, VII." Acta Arithmetica 21.1 (1972): 45-50. <>.

author = {Schmidt, Wolfgang},
journal = {Acta Arithmetica},
language = {eng},
number = {1},
pages = {45-50},
title = {Irregularities of distribution, VII},
url = {},
volume = {21},
year = {1972},

AU - Schmidt, Wolfgang
TI - Irregularities of distribution, VII
JO - Acta Arithmetica
PY - 1972
VL - 21
IS - 1
SP - 45
EP - 50
LA - eng
UR -
ER -

Citations in EuDML Documents

  1. József Beck, A two-dimensional van Aardenne-Ehrenfest theorem in irregularities of distribution
  2. Robert Béjian, Minoration de la discrépance à l'origine d'une suite quelconque
  3. Henri Faure, Discrépances de suites associées à un système de numération (en dimension un)
  4. John H. Hodges, An improved result on irregularities in distribution of sequences of integers
  5. Gerhard Larcher, A bound for the discrepancy of digital nets and its application to the analysis of certain pseudo-random number generators
  6. Alain Thomas, Discrépance en dimension un
  7. Marc Reversat, Sur les discrépances
  8. Christoph Baxa, On the distribution of the sequence (nα) with transcendental α
  9. Gerhard Larcher, Nets obtained from rational functions over finite fields
  10. Gerhard Larcher, Harald Niederreiter, Kronecker-type sequences and nonarchimedean diophantine approximations

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.